# SDR REXA2014080900804

- Difficulty date: August 9, 2014
- Submitted: August 12, 2014
- Operation: Air carrier
- Aircraft: N8409N
- Make and model: Cndair CL6002B19
- Aircraft serial: 7409
- Aircraft time: 30,111 hours, 27,598 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery Pack
- Condition: Discharged
- Location: Elt
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELT BATTERY NEEDS TO BE REPLACED.  R & R ELT BATTERY PACK IAW AMM 25-62-09.  OPERATIONS CHECKED GOOD.
